It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-23-2012, 02:22 PM   #1
Junior Member
(male)
 
Join Date: Nov 2011
Location: Lexington,Kentucky, United States
Posts: 31
mgrooms04 HB User
Question personality change... is it possible?

I am currently a little over a month on the increased dose of hc 30 mg. I've been severely sick for over two years. Everything has done a 180 it seems. I am up moving without much effort. The biggest change.. is that I have a connection with my emotions again. I actually care about things. I want a relationship with a significant other. I was very introvert before. Very scared, anxious, it was hard for me to say I was with my girlfriend's or show it.

Before starting meds I was miserable. I never had a good day. I had moments where I would say some of the meanest things to my gf. All things within a short while I would regret! The smallest thing would set me off. I had so much anxiety I hated leaving the apartment. There were even times of compulsive thoughts. My outbursts ruined many friendships and a great relationship. I dont feel like the angry person anymore!

Is it normal to have behavior changes like this after being on the medication? Anyone have similar experiences?

 
Reply With Quote
Old 11-28-2012, 06:27 PM   #2
Newbie
(male)
 
Join Date: Nov 2012
Location: Australia
Posts: 5
mjs1512 HB User
Re: personality change.. is it possible?

Addisons can realy mess with your emotions, any thing from anger to deprsion. Look at potassium , blood sugars etc. Its a juggle. Ive been doing this for 40 years and even on meds emotions can still go mad.

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-18-2013, 06:37 AM   #3
Newbie
(female)
 
Join Date: Feb 2013
Location: Oklahoma City
Posts: 2
Jo7793 HB User
Re: personality change... is it possible?

I truly believe this has everything to do with emotions and mood changes. I have been going through the same thing. I have even been told by my husband and best friends that since I started my MEDS a little bit of the old Jo is back. I still have more bad times than good but I have just recently been diagnosed and started my MEDS.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Dexamethasone
Estradiol
Florinef
  Hydrocortisone
Levoxyl
Potassium
Prednisone
Synthroid




TOP THANKED CONTRIBUTORS



luvthesun (7), pacerpilot (4), sid045 (3), lisB (2), ladybud (2), orion (2), WandaB (2), sandylake (2), chriswva (2), Zoe990 (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!